Does Cyclizine cause tingling and paresthesias in upper extremities?
Seek a neurologist, need work up
Thank you for asking!
Cyclizine does not cause that tingling and paresthesias in upper extremities. The neurovascular structure is getting compressed some where from its origin of cervical vertebrae to any where onwards. it will need some work up to sort it out. SImple nutritional neuropathies and Vitamin b12 deficiency may cause that too and are most likely at the age of 23.Also simple posture troubles like being on one for long or arms around a chair etc or any other which compresses the medial aspects of arm fore arm or palm may also cause the tingling. Your blood pressure is in lower limits of normal but fine.
It is hands some odds for carpal tunnel syndrome can not be ruled out too. Cervical spondylosis, thoracic outlet syndromes, arterial compression, vasospastic conditions like raynaud's disease, etc. If you have any other sleep disorder like sleepwalking (somnambulism), night terrors, confusional arousals, sleep paralysis, sleep starts or hypnic jerks, sleep talking (somniloquy), bruxism, nocturnal leg cramps, and sleep enuresis etc then you ned to be evaluated for parasomnias too.
In nutshell. it is not heart for sure. To me it looks like a nutritional neuropathy or a vitamin b12 deficiency which are both innocuous and nothing to worry about and gets easily managed.Rest assured there is no harm for getting evaluated for other possibilities for other likely odds to be out of the woods.Seek a neurologist and let them take care of you.
I hope it helps.Take good care of yourself and don't forget to close the discussion please.
Very much correlated
Thank you for asking!
Now that you mention cervical pain/ neck pain. my very first suspicion of cervical spine involvement like spondylosis or spondylitis is more likely now. Raising the sensations with movements all indicate compressive neuropathy. Get to a rheumatologist or an orthopaedist and let them sort out the focus of compressive neuropathy and let them handle it for you.They very much are correlated for sure and needs management. A simple physiotherapy. pain management and some intervention if need be will be the solution. Hang in there. It will resolve.
Meanwhile focus on diet, take vitamin b12 supplements, whether oral or injectable for the prophylaxis. Keep diet good and healthy and balanced and avoid strenuous activities for the exacerbations and seek help.
Take care XXXXXXX
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Tingling hands and extreme tiredness
- What causes tingling sensation in upper lip and face
- Tingling causes
- Tingling in chest and upper arms
- Extreme hand and feet tingling
- What causes tingling and burning sensation in upper thigh
- Tingling in upper lip
- Extreme tiredness tingling in extremities
- Upper abdomen numbness and tingling
- Spine tingle tailbone tingling causes